# SDR CA980602060

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: TR2061A
- Condition: Failed
- Location: Cockpit
- Component: Bendix, BX2000
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

(CAN) CREW REPORTED SMOKE COMING FROM BEHIND THE LEFT HAND INSTRUMENT PANEL JUST ABOVE THE TRANSPONDER, ACCOMPANIED BY ELECTRICAL BURNING SMELL.  NR 1 TRANSPONDER TURNED OFF AND SMOKE DISSIPATED.  CIRCUIT BOARD OF NR 1 TRANSPONDER BADLY BURNED.
